# SDR ASAA0954599

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,110 hours, 2,872 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: QA03748ISS3
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE DOING NR 1 ENGINE EGB CHIP DETECTORS FOUND OIL SUPPLY FILTER DELTA P EXTENDED.  REMOVED INSPECTED AND REPLACED NR 1 ENGINE OIL SUPPLY FILTER.  RESET POP OUT INDICATOR.  NO CONTAMINATION FOUND IN FILTER.  IDLE LEAK CHECK GOOD.  SERVICED ENGINE WITH 2 QTS OIL.  VERIFIED NR 1 ENG OIL SUPPLY POP OUT INDICATOR IS NOT POPPED REF M/M 79 00 00 200 805 FOO.  NO DEFECTS NOTED.
